advertisement
Question
Posted by: Al | 2011/07/25

African Mango (w/Green Tea) capsules (1200 mg.)

After taking 2X per day, I had heart/chest pains (age 67)Druggist said I was experiencing a " too rapid"  heart beat that I should be very careful and/or stop product. I did lose 5#''s after taking it, though.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Al
As I mentioned in the article I wrote on African Mango and its slimming properties, this plant compound is often combined in over-the-counter slimming pills with a number of other plant extracts like green tea or synephrine (bitter orange extract) or guarana, etc, which can have serious side-effects. It is actually a pity that manufacturers don't just sell the plain African mango extract, which is a type of dietary fibre. There is no need for the addition of all these other compounds. In your case, I would suspect that you are reacting to the caffeine in the green tea extract or to some other ingredient in the slimming capsules. If you developed angina (chest pains) and palpitations (common side-effects experienced with caffeine and synephrine or other stimulants which are often added to slimming pills), then you should stop taking such product immediately and ask your medical doctor to give you a checkup. In future, never take such products again.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anonymous | 2015/10/17

It was day three of taking one a day of the African Mango..At 1.45am I woke with painful chest pains. Goodness knows what the pain would have been like if took two of the recommended daily allowance. I put them immediately in the bin and was always skeptic before. Amazon they are assuring other African mango products are bad. When all along theirs are. Off to the doctors soon for a check up the pain has gone now. Looks like I have caught it in time. Never buy diet pills because it could have a bad effect do the healthy way. Diet and exercise is the only.

Reply to Anonymous
Posted by: Jo | 2011/07/27

Hi Al, where did you buy this product in SA??

Reply to Jo
Posted by: DietDoc | 2011/07/25

Dear Al
As I mentioned in the article I wrote on African Mango and its slimming properties, this plant compound is often combined in over-the-counter slimming pills with a number of other plant extracts like green tea or synephrine (bitter orange extract) or guarana, etc, which can have serious side-effects. It is actually a pity that manufacturers don't just sell the plain African mango extract, which is a type of dietary fibre. There is no need for the addition of all these other compounds. In your case, I would suspect that you are reacting to the caffeine in the green tea extract or to some other ingredient in the slimming capsules. If you developed angina (chest pains) and palpitations (common side-effects experienced with caffeine and synephrine or other stimulants which are often added to slimming pills), then you should stop taking such product immediately and ask your medical doctor to give you a checkup. In future, never take such products again.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement